# SDR CA990115007

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172G
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7666A
- Condition: Damaged
- Location: Propeller
- Part time: 1,659 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  SEVERE STONE DAMAGE WAS FOUND ON THE PROPELLER BLADES LEADING EDGES.
